MathSciNet Relay Station
MathSciNet bibliographic data
MR2978420 34B18 (34B10)
Wang, Feng; Zhang, Fang Existence of $n$ positive solutions to second-order multi-point boundary value problem at resonance. Bull. Korean Math. Soc. 49 (2012), no. 4, 815–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement